On the Cauchy problem for a nonlinearly dispersive wave equation

Research output: Contribution to journalArticle

Abstract

We establish the local well-posedness for a new nonlinearly dispersive wave equation and we show that the equation has solutions that exist for indefinite times as well as solutions which blowup in finite time. Furthermore, we derive an explosion criterion for the equation and we give a sharp estimate from below for the existence time of solutions with smooth initial data.

Details

Authors
  • Zhaoyang Yin
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)10-15
JournalJournal of Nonlinear Mathematical Physics
Volume10
Issue number1
Publication statusPublished - 2003
Publication categoryResearch
Peer-reviewedYes